Alert archive / California / Gale Warnings in 2014

Gale Warning 9, NWS San Francisco Bay Area, CA

June 6, 2014

NWS San Francisco Bay Area, CA issued this gale warning at Jun 6, 2014, 1:45 AM PDT. It took effect at Jun 7, 2014, 5:00 PM PDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2014, 1:45 AM PDT (08:45 UTC)
In effect from
Jun 7, 2014, 5:00 PM PDT
Expired
Jun 9, 2014, 3:00 AM PDT
In force
34 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WHUS76 KMTR 060845
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
145 AM PDT FRI JUN 6 2014

PZZ570-061600-
/O.CON.KMTR.SC.Y.0077.000000T0000Z-140608T0000Z/
/O.NEW.KMTR.GL.W.0009.140608T0000Z-140609T0100Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
145 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS FROM 15 TO 30 KT THROUGH SATURDAY
  AFTERNOON WILL INCREASE 25 TO 35 KT SATURDAY NIGHT THROUGH
  SUNDAY.

* SEAS: COMBINED SEAS BUILDING TO 15 FEET OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-061600-
/O.EXB.KMTR.SC.Y.0077.140607T0800Z-140609T0100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
145 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 6 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 6 PM
PDT SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT
  AND CONTINUE THROUGH AT LEAST SUNDAY EVENING.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-061600-
/O.EXB.KMTR.SC.Y.0077.140607T0100Z-140609T0100Z/
POINT ARENA TO POINT REYES TO 10 NM-
145 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING
  AND CONTINUE THROUGH AT LEAST SUNDAY EVENING.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-061600-
/O.EXB.KMTR.SC.Y.0077.140607T0800Z-140607T1300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
145 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE 15 TO 25 KT LATE TONIGHT
  THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-061600-
/O.EXB.KMTR.SC.Y.0077.140606T2100Z-140607T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
145 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS
  AFTERNOON AND CONTINUE THROUGH ABOUT 9 PM. STRONGEST WINDS FROM
  THE GOLDEN GATE TO ANGEL ISLAND WITH LOCAL GUSTS TO 30 KT
  PRODUCING ROUGH AND CHOPPY SEAS IN THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-061600-
/O.EXT.KMTR.SC.Y.0071.140606T2200Z-140609T0100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
145 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON. THE STRONG NW WINDS ARE FORECAST TO PERSIST THROUGH
  AT LEAST SUNDAY EVENING.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
3 follow-up statements
062 
WHUS76 KMTR 061532
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
832 AM PDT FRI JUN 6 2014

PZZ570-062345-
/O.CON.KMTR.SC.Y.0077.000000T0000Z-140608T0000Z/
/O.CON.KMTR.GL.W.0009.140608T0000Z-140609T0100Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
832 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT
SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS FROM 15 TO 30 KT THROUGH SATURDAY 
  AFTERNOON WILL INCREASE 25 TO 35 KT SATURDAY NIGHT THROUGH 
  SUNDAY. 

* SEAS: COMBINED SEAS BUILDING TO 15 FEET OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ540-062345-
/O.EXT.KMTR.SC.Y.0077.140606T2200Z-140609T0100Z/
POINT ARENA TO POINT REYES TO 10 NM-
832 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH AT LEAST SUNDAY EVENING. 

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-062345-
/O.EXT.KMTR.SC.Y.0077.140606T1532Z-140607T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
832 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH ABOUT 9
  PM. STRONGEST WINDS FROM THE GOLDEN GATE TO ANGEL ISLAND WITH
  LOCAL GUSTS TO 30 KT PRODUCING ROUGH AND CHOPPY SEAS IN THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-062345-
/O.CON.KMTR.SC.Y.0071.140606T2200Z-140609T0100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
832 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 6 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON. THE STRONG NW WINDS ARE FORECAST TO PERSIST THROUGH 
  AT LEAST SUNDAY EVENING. 

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-062345-
/O.CON.KMTR.SC.Y.0077.140607T0800Z-140609T0100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
832 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
6 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE 
  TONIGHT AND CONTINUE THROUGH AT LEAST SUNDAY EVENING. 

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-062345-
/O.CON.KMTR.SC.Y.0077.140607T0800Z-140607T1300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
832 AM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE 15 TO 25 KT LATE TONIGHT 
  THROUGH EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
745 
WHUS76 KMTR 062137
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
237 PM PDT FRI JUN 6 2014

PZZ570-070545-
/O.CON.KMTR.SC.Y.0077.000000T0000Z-140608T0000Z/
/O.EXT.KMTR.GL.W.0009.140608T0000Z-140609T1000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
237 PM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...
...GALE WARNING NOW IN EFFECT FROM 5 PM SATURDAY TO 3 AM PDT
MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 5 PM SATURDAY TO 3 AM PDT
MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS FROM 15 TO 30 KT THROUGH SATURDAY
  AFTERNOON WILL INCREASE 25 TO 35 KT SATURDAY NIGHT THROUGH MONDAY.

* SEAS: COMBINED SEAS BUILDING TO 15 FEET OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ571-070545-
/O.EXT.KMTR.SC.Y.0071.140606T2200Z-140609T1000Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
237 PM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH AT
  LEAST SUNDAY MORNING.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-070545-
/O.EXT.KMTR.SC.Y.0077.140606T2200Z-140609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
237 PM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH AT
  LEAST SUNDAY EVENING.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-070545-
/O.EXT.KMTR.SC.Y.0077.140607T0800Z-140609T1000Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
237 PM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM SATURDAY TO 3 AM
PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM SATURDAY TO
3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST SUNDAY EVENING.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-070545-
/O.CON.KMTR.SC.Y.0077.140607T0800Z-140607T1300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
237 PM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH
  EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-070400-
/O.CON.KMTR.SC.Y.0077.000000T0000Z-140607T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
237 PM PDT FRI JUN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  ABOUT 9 PM. STRONGEST WINDS FROM THE GOLDEN GATE TO ANGEL 
  ISLAND WITH LOCAL GUSTS TO 30 KT PRODUCING ROUGH AND CHOPPY 
  SEAS IN THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
733 
WHUS76 KMTR 081002
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
302 AM PDT SUN JUN 8 2014

PZZ540-081815-
/O.CAN.KMTR.SC.Y.0079.000000T0000Z-140609T1000Z/
/O.EXB.KMTR.SC.Y.0071.140608T2300Z-140609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
302 AM PDT SUN JUN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND WILL PERSIST THROUGH AT LEAST EARLY MONDAY 
  MORNING. 

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-081815-
/O.EXT.KMTR.SC.Y.0071.000000T0000Z-140608T2300Z/
/O.EXB.KMTR.GL.W.0009.140608T2300Z-140609T1000Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
302 AM PDT SUN JUN 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PDT
THIS AFTERNOON. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL PERSIST THROUGH AT
  LEAST EARLY MONDAY MORNING. GUSTS TO 45 KT TONIGHT AND MONDAY.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-081815-
/O.EXT.KMTR.GL.W.0009.000000T0000Z-140610T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
302 AM PDT SUN JUN 8 2014

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT WITH GUSTS TO 45 KT
  BECOMING 25 TO 35 KT TONIGHT THROUGH AT LEAST MONDAY EVENING.

* SEAS: WILL BECOME VERY ROUGH AS THE WINDS STRENGTHEN. COMBINED 
  SEAS WILL BUILD AS HIGH AS 17 FEET BY SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-081815-
/O.EXT.KMTR.SC.Y.0071.140608T2300Z-140609T1000Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
302 AM PDT SUN JUN 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP
  SUNDAY AFTERNOON AND PERSIST INTO EARLY MONDAY MORNING.

* SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 5, 10:40 PM PDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 5, 10:40 PM PDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1040 PM PDT THU JUN 5 2014

.SYNOPSIS...LITTLE CHANGE IS FORECAST THROUGH FRIDAY. WARMER
WEATHER IS EXPECTED DURING THE UPCOMING WEEKEND AS HIGH PRESSURE
BUILDS ALONG THE WEST COAST. HIGH TEMPERATURES THIS WEEKEND WILL
GENERALLY RANGE FROM 60S AND 70S AT THE COAST TO 80S AND 90S
INLAND. A COOLING TREND IS FORECAST FROM MONDAY THROUGH THURSDAY
OF NEXT WEEK.

&&

.DISCUSSION...AS OF 8:35 PM PDT THURSDAY...VERY TYPICAL EARLY JUNE
WEATHER WITH A PERSISTENT MARINE LAYER NEAR THE COAST AND MODERATE
ONSHORE FLOW. FORT ORD PROFILER DATA SHOWS THE MARINE LAYER DEPTH
IS HOLDING BETWEEN ABOUT 1200 AND 1500 FEET...SIMILAR TO WHERE IT WAS
LAST EVENING AT THIS TIME. NO SIGNIFICANT CHANGES ARE EXPECTED
THROUGH FRIDAY. TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL AT
THE COAST AND NEAR TO SLIGHTLY ABOVE NORMAL INLAND.

A WARMING TREND IS FORECAST FOR THE WEEKEND AS AN UPPER RIDGE
AMPLIFIES SLIGHTLY ALONG THE WEST COAST. THE STRONGER RIDGE WILL
COMPRESS THE MARINE LAYER AND WARM THE OVERLYING AIRMASS. INLAND
AREAS WILL SEE THE MOST WARMING OVER THE WEEKEND. HIGH
TEMPERATURES INLAND WILL WARM WELL INTO THE 80S AND 90S BY SUNDAY.
COASTAL AREAS WILL EXPERIENCE MUCH LESS SIGNIFICANT WARMING OVER
THE WEEKEND DUE TO A SHALLOW BUT PERSISTENT MARINE LAYER AND
CONTINUED LIGHT ONSHORE FLOW. NIGHT AND MORNING LOW CLOUDS AND FOG
WILL MOSTLY BE LIMITED TO AREAS CLOSE TO THE OCEAN OVER THE
WEEKEND.

A COOLING TREND WILL BEGIN ON MONDAY AS A WEAK UPPER TROUGH
DEVELOPS NEAR THE CA COAST. LOW CLOUDS WILL BEGIN TO MAKE THEIR
INLAND DURING THE NIGHT AND MORNING HOURS ONCE AGAIN. MORE
PRONOUNCED COOLING IS ON TAP BY THE MIDDLE OF NEXT WEEK AS A MORE
SIGNIFICANT UPPER TROUGH APPROACHES THE WEST COAST.

&&

.AVIATION...AS OF 10:40 PM PDT THURSDAY...FOR 06Z TAFS. MARINE
LAYER REMAINS AROUND 1200 FEET DEEP ALONG THE COAST. CIGS CONTINUE
TO SPREAD INLAND AROUND MONTEREY BAY. IN THE BAY AREA LOW CLOUD
DECK IS THROUGH THE GOLDEN GATE AND BUMPING INTO THE HILLS BUT NOT
MAKING MUCH PROGRESSION TOWARDS KOAK OR KSFO YET. WILL SHOW CIGS
AT SF BAY TERMINALS BEFORE 12Z THEN MIXING BY 16-17Z. LIGHT WESTERLY
WINDS FRIDAY AFTERNOON.

VICINITY OF KSFO...VFR THROUGH ABOUT 11Z...THEN EXPECTING IFR CIGS
THROUGH 16Z. MEDIUM CONFIDENCE.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO. ANY CIGS FRIDAY MORNING
SHOULD OCCUR AROUND 12Z AND MIX OUT BY 16Z.

MONTEREY BAY AREA TERMINALS...IFR AND LIFR CIGS IN PLACE THROUGH
AT LEAST 16Z THEN SLOWLY MIXING OUT BY 17Z.

&&

.MARINE...AS OF 4:53 PM PDT THURSDAY...LIGHT NORTHWESTERLY WINDS ARE
EXPECTED ACROSS THE COASTAL WATERS THROUGH FRIDAY WITH THE
EXCEPTION OF MODERATE NORTHWEST WINDS OVER THE OUTER WATERS NORTH
OF POINT REYES BEGINNING THIS EVENING. NORTHWEST WINDS WILL
INCREASE OVER ALL WATERS DURING THE UPCOMING WEEKEND AS HIGH
PRESSURE STRENGTHENS OFFSHORE AND A THERMAL TROUGH DEVELOPS OVER
THE CALIFORNIA INTERIOR. THE INCREASING WINDS WILL RESULT IN
DETERIORATING SEA CONDITIONS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PT REYES 10-60 NM

&&

PUBLIC FORECAST: DYKEMA
AVIATION: RWW
MARINE: CW

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

Gale Warnings in California, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.